# SDR BJNA53001

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin Eel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP, ROWS 1-6.  REPAIRED BROKEN WIRE WITH BUTT SPLICE PER BSWP 20-30-22.  SYSTEM OP CHECKED GOOD PER BMM 33-51-0.  (X)
